| Catalog Number |
723-00-36D |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: 6570-0-536; delta v-40 ceramic head 36/+2,5; (b)(6) 0580-1-442; exeter v40 stem 44mm no 2; (b)(6) 504-02-58d-l; restoration anatomic shell size 58 left; (b)(6) 5260-5-016; osteolock bone screw 16mm; (b)(6) 5260-5-040; osteolock bone screw 40mm; (b)(6).3704-0-050; d-m 2.0mm beaded cable set ss; (b)(6).3704-0-050; d-m 2.0mm beaded cable set ss; (b)(6).3704-0-050; d-m 2.0mm beaded cable set ss; (b)(6) 3704-0-050; d-m 2.0mm beaded cable set ss; (b)(6).3704-0-050; d-m 2.0mm beaded cable set ss; (b)(6).5260-5-050; osteolock bone screw 50mm; (b)(6) 5260-5-026; osteolock bone screw 26mm; (b)(6).6704-0-520; d-m 2.0mm beaded cable set vit; (b)(6) 6704-0-520; d-m 2.0mm beaded cable set vit; (b)(6) it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
Performed an i&d with head & liner exchange of a left hip due to infection.